Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An $EL$-labeling of the subgroup lattice
HTML articles powered by AMS MathViewer

by Russ Woodroofe PDF
Proc. Amer. Math. Soc. 136 (2008), 3795-3801 Request permission

Abstract:

In a 2001 paper, Shareshian conjectured that the subgroup lattice of a finite, solvable group has an $EL$-labeling. We construct such a labeling and verify that our labeling has the expected properties.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06A07, 05E25, 20E15
  • Retrieve articles in all journals with MSC (2000): 06A07, 05E25, 20E15
Additional Information
  • Russ Woodroofe
  • Affiliation: Department of Mathematics, Washington University, St. Louis, Missouri 63130
  • MR Author ID: 656572
  • ORCID: 0000-0002-8199-3483
  • Email: russw@math.wustl.edu
  • Received by editor(s): September 19, 2007
  • Published electronically: June 9, 2008
  • Communicated by: Jim Haglund
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 3795-3801
  • MSC (2000): Primary 06A07; Secondary 05E25, 20E15
  • DOI: https://doi.org/10.1090/S0002-9939-08-09586-5
  • MathSciNet review: 2425717